Aa
Aa
A
A
A
Close
Avatar universal

Concerning symptoms after Plan B

Hello,
I am concerned about my reproductive health.  Due to poor planning, I ended up taking the Next Choice (generic Plan B) pill 3 times within a 2 week period.  After the third time, I have had mild cramping and spotting every day for 2 weeks straight now.  I am very concerned that I did some permanent damage by taking so much progesterone.  
I took a pregnancy test, so I know I am not pregnant.  Have also been taking my normal birth control (progesterone-only Lyza pill) normally since taking the last dose of Plan B.  
Any suggestions on what is happening to me??
0 Responses
Have an Answer?

You are reading content posted in the Birth Control (Contraception) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.